Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Walter B. Ford
Title: The Asymptotic Developments of Functions Defined by Maclaurin Series
Additional book information: University of Michigan Studies, Scientific Series, vol. XI. University of Michigan Press, Ann Arbor, 1936. viii+143 pp.

Review Information:

Reviewer: Rudolph E. Langer
Journal: Bull. Amer. Math. Soc. 43 (1937), 452-454
American Mathematical Society